Volume 19, issue 5 (2015)

Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Factorizations of diffeomorphisms of compact surfaces with boundary
2407

Andy Wand

Indefinite Morse $2$–functions: Broken fibrations and generalizations
2465

David T Gay and Robion Kirby

Motivic Donaldson–Thomas invariants for the one-loop quiver with potential
2535

Ben Davison and Sven Meinhardt

Quiver algebras as Fukaya categories
2557

Ivan Smith

$1$–efficient triangulations and the index of a cusped hyperbolic $3$–manifold
2619

Stavros Garoufalidis, Craig D Hodgson, J Hyam Rubinstein and Henry Segerman

The Adams–Novikov spectral sequence and Voevodsky's slice tower
2691

Marc Levine

Cellular properties of nilpotent spaces
2741

Wojciech Chachólski, Emmanuel Dror Farjoun, Ramón Flores and Jérôme Scherer

Finite part of operator $K$–theory for groups finitely embeddable into Hilbert space and the degree of nonrigidity of manifolds
2767

Shmuel Weinberger and Guoliang Yu

Dynamics on free-by-cyclic groups
2801

Spencer Dowdall, Ilya Kapovich and Christopher J Leininger

Surface bundles over surfaces with arbitrarily many fiberings
2901

Nick Salter

Infinite-time singularities of the Kähler–Ricci flow
2925

Valentino Tosatti and Yuguang Zhang

New invariants of $G_2$–structures
2949

Diarmuid Crowley and Johannes Nordström

Erratum to “Deriving Deligne–Mumford stacks with perfect obstruction theories”
2993

Timo Schürg

The topology of Stein fillable manifolds in high dimensions, II
2995

Jonathan Bowden, Diarmuid Crowley and András I Stipsicz

Appendix: Bernd C Kellner

Publication of this issue is now complete.